# SDR CA000110096

- Difficulty date: December 17, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Frchld F27F
- Aircraft time: 18,147 hours
- Engine: Rroyce DART5297E
- System (JASC): 3600 · Pneumatic System
- Part: Compressor
- Part number: 89034607
- Condition: Separated
- Location: Pneumatic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) STAGE 2 CYLINDER FOUND SEPARATED FROM PNEUMATIC COMPRESSOR CAUSING CASING  CAUSING GEAR BOX OIL LOSS.
